The rational homotopy theory of certain path spaces with applications to geodesics

Karsten Grove University of Copenhagen, Denmark Stephen Halperin University of Toronto, Canada Micheline Vigué-Poirrier Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331530

Acta Mathematica, 140, (1), 277-303, 1977.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{karsten1977the,
  title={The rational homotopy theory of certain path spaces with applications to geodesics},
  author={Karsten Grove, Stephen Halperin, and Micheline Vigué-Poirrier},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246168785239},
  booktitle={Acta Mathematica},
  volume={140},
  number={1},
  pages={277-303},
  year={1977},
}
Karsten Grove, Stephen Halperin, and Micheline Vigué-Poirrier. The rational homotopy theory of certain path spaces with applications to geodesics. 1977. Vol. 140. In Acta Mathematica. pp.277-303. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246168785239.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved